# SDR CALA2019022200288

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 62,500 hours, 22,937 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273A12011
- Part serial: 0481
- Condition: Failed
- Location: Nlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL EXTENDED AFTER HANDLE MOVED TO OFF.  RAN QRH, NOSE WHEEL RETRACTED. REF FIM 32-30-00-810-809 FOR TROUBLESHOOTING. CHECKED PSEU FOR MAINTENANCE MESSAGES.   NO CURRENT FAULTS.  NO FAULT HISTORY. INTERVIEWED CAPTAIN:   SHORTLY AFTER STARTING CLIMBOUT WITH LANDING GEAR FULLY RETRACTED.   CO-PILOT PLACED GEAR HANDLE IN THE "OFF" POSITION.   A LOUD POP AND AIR NOISE HEARD.   NOSE GEAR EXTENDED FULLY.   GREEN NOSE GEAR LIGHT ILLUMINATED ALONG WITH RED LIGHT.   FLIGHT CREW PLACED GEAR HANDLE BACK TO THE "UP" POSITION.   NOSE GEAR RETRACTED AND NORMAL INDICATIONS. FLIGHT CREW REPORTS NEVER EXCEEDING 250 KNOTS DURING THIS EVENT. CREW REPORTED SNOW & SLUSHY CONDITIONS ON TAXI OUT. CREW EXECUTED QRH PROCEDURES AND CONTINUED FLIGHT WITH THE GEAR HANDLE IN THE UP POSITION, GEAR EXTENDED WITHOUT INCIDENT ON FINAL INTO ORD. REF TASK 32-30-00-810-809, THRU ITEM D (J) NO FAULTS FOUND. PER BOEING 737NG-FTD-32-04008, REPLACED P/N 273A1201-1 NLG LOCK ACTUATOR WITH A P/N 273A1201-2 ACTUATOR. THE RETROFIT SOLUTION TEST WAS SATISFACTORY. ACTUATOR REPLACED WITH REF TO AMM 32-33-21-400-801. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1287747  SN OFF 0481 ACTUATOR, NLG,   OFF 29-3233-9-9001 0481 ON 29-3233-9-9001 4070
